# SDR 9621759604

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND EMERGENCY LIGHTS AT ROWS 6 THROUGH 10 INOPERATIVE.  REPLACED BATTERIES IN BATTERY PACKS, OPERATIONAL CHECK NORMAL.
